# SDR SWAA050037

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 59,768 hours, 51,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN AT BS 482B, STRINGER 15L, CRACKED.  REPAIRED SKIN PER EA.
